# SDR AALA20161121012

- Difficulty date: November 19, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 23,983 hours, 9,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT LIGHT ON RIGHT FORWARD GALLEY AISLE SIDEWALL, OPPOSITE ENTRY CLOSET WALL, IS MISSING LENS COVER.  REPLACED LENS COVER IAW AMM 33-51-14.  OPERATIONAL CHECK GOOD.
